Частотная теорема и уравнение Лурье

А.Н. Чурилов

Sibirskij matematiceskij zurnal (1979)

  • Volume: 20, Issue: 4, page 854-868
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Чурилов, А.Н.. "Частотная теорема и уравнение Лурье." Sibirskij matematiceskij zurnal 20.4 (1979): 854-868. <http://eudml.org/doc/61942>.

author = {Чурилов, А.Н.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {matrix Riccati equation; stabilizability},
language = {rus},
number = {4},
pages = {854-868},
publisher = {Izd. AN SSSR},
title = {Частотная теорема и уравнение Лурье},
url = {http://eudml.org/doc/61942},
volume = {20},
year = {1979},

AU - Чурилов, А.Н.
TI - Частотная теорема и уравнение Лурье
JO - Sibirskij matematiceskij zurnal
PY - 1979
VL - 20
IS - 4
SP - 854
EP - 868
LA - rus
KW - matrix Riccati equation; stabilizability
UR - http://eudml.org/doc/61942
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.